MAUDE Adverse Event Report: TERUMO MEDICAL CORPORATION 8F ANGIO-SEAL EVOLUTION VASCULAR CLOSURE DEVICE, US; DEVICE, HEMOSTASIS, VASCULAR

TERUMO MEDICAL CORPORATION 8F ANGIO-SEAL EVOLUTION VASCULAR CLOSURE DEVICE, US; DEVICE, HEMOSTASIS, VASCULAR
Catalog Number C610135
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code Blood Loss (2597)
Date of Event 08/23/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Implanted date: device was not implanted.Explanted date: device was not explanted.The actual device has been received for evaluation.The investigation is currently ongoing.A follow up report will be submitted once the investigation is complete.A review of the device history record of the product code/lot# combination was conducted with no findings.
 
Event or Problem Description
The user facility reported that the angio-seal evolution device was missing the bypass tube.The staff opened another 8fr angio-seal and the procedure was completed successfully.The patient was in good condition and was unharmed.The blood loss was less than 250cc's.Additional information was received on 29aug2019.The procedure performed was a peripheral atherectomy using a 7fr.Sheath.
 
Additional Manufacturer Narrative
This report is being submitted as follow up no.1 to update section and to provide the completed investigation results.One used 8fr angio-seal evolution device was returned for product evaluation.The device was returned with the plastic bag.The poly-foil pouch and bypass tube were not returned for analysis.Visual inspection revealed that there was deformation and several kinks identified on the carrier tube assembly.The anchor was exposed, and the collagen appeared to be swollen.No anomalies were noted on the anchor.No dimensional and functional testing were performed because the bypass tube was not returned for analysis.Based on the provided information and investigation results, there is no definitive evidence that this event was related to a device defect or malfunction.The exact cause of the reported event cannot be definitively determined based on the available information.

Brand Name
8F ANGIO-SEAL EVOLUTION VASCULAR CLOSURE DEVICE, US
Common Device Name
DEVICE, HEMOSTASIS, VASCULAR
Manufacturer (Section D)
TERUMO MEDICAL CORPORATION
2101 cottontail ln.
somerset NJ 08873
MDR Report Key9083788
Report Number2243441-2019-00089
Device Sequence Number14095210
Product Code MGB
UDI-Device Identifier00389701011776
UDI-Public00389701011776
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P930038
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2019
Device Catalogue NumberC610135
Device Lot Number6682862
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/11/2019
Initial Date Received by Manufacturer 08/26/2019
Supplement Date Received by Manufacturer09/30/2019
Initial Report FDA Received Date09/18/2019
Supplement Report FDA Received Date10/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age62 YR
Patient Weight91